Skip to Content

Was put on paroxatine 6days ago now my back and neck are in real bad way is this a side affect?

Responses (3)

masso 17 Nov 2014

Musculoskeletal

In one study using the healthcare data from the providence of Ontario, Canada reviewing 8239 patients treated for hip fractures, the adjusted odds ratio for hip fracture was 2.4 for exposure to selective serotonin reuptake inhibitors (including fluoxetine, fluvoxamine, paroxetine, and sertraline), compared to participants who had no exposure to antidepressants.

Musculoskeletal side effects have frequently included myopathy (2%), myalgia (2% to 5%), myasthenia (1%), and arthralgia (2%). Arthritis, arthrosis, bursitis, myositis, osteoporosis, generalized spasm, tenosynovitis, and tetany have also been reported. A single case of bruxism has been reported. Postmarketing reports have included restless legs syndrome.

Less common s. effect: muscle pain or weakness.-

You must inform your DR. asap.

https://www.drugs.com/sfx/paroxetine-side-effects.html

chuck1957 18 Nov 2014

mossco When these answers keep to deep for most people to understand we have to make sure we do not scare people who already do not want to take medication to check with there doctor asap... but not to blow them away.
Most that read all of this are not going to understand and if the doctor keeps them on it they are going to be really scared... Good Answer just sometimes the less we say in the right words the better.. Chuck1957 Do no harm is the main rule of thumb..let the doctor run the test..Glad your here just a sugestion.have a great day..i really am not trying to upset anyone Chuck.

masso 18 Nov 2014

Listen Chuck, I am not trying to upset anyone or scare them away, they ask, I answer, as simple as that, if people get to a point in their life where they want to know but can not handle the truth ... then simply do not ask, you catch my drift.

I am a 45 y/o man who suffers from many conditions and life has taught me to accept what the wind blows my way and be sufficiently prepare to handle the truth when I have a query.

Now if you have a different approach, that is how you are and I respect that, although I do not know, I do not judge you (like you have judge me only The Lord will do what you have attempted to do) or your answers, bottom line is we are all adults; but you still have not learnt they are POSSIBLE side effects, not because you take one med or another it means you will experience side effects right away, one may experience a couple, others experience more and others simply not undergo any.

masso 18 Nov 2014

BTW your grammar is very very poor, had to say pal.

masso 18 Nov 2014

I must apologize to you Chuck, I was not myself, I hope you accept them, just do not call me mossco, or bossco, I am masso.

brandx 22 Nov 2014

I was on paxil for 11 years. The side effects were weight gain, muscle aches, and just a general attitude of "who cares". Once I stopped, with my Dr and tapering, most of those went away. Talk with your Dr.about different options. I know from experience Paxil is one of the worst ones for me. There are a lot more anti depressants without such harsh side and after effects. Hope this helps. Was my first time!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions